# SDR SWAA041401

- Difficulty date: May 17, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 39,262 hours, 38,573 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: 654610918
- Part serial: SI8428
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF RIGHT MLG RED WARNING LIGHT ILLUMINATED, AND WITH GEAR LEVER IN OFF POSITION BOTH RED AND GREEN LIGHTS ILLUMINATED.  CYCLED GEAR, NO HELP.  REMOVED AND REPLACED RIGHT MLG TRUNNION PIN PER MM.
